U.S. doctors online nowAsk doctors free
ZA
A 35-year-old female asked:

I always have itches on my private part even when the doctor gives antibiotics it stops for 2 days or 3days then it starts again.

1 doctor answer1 doctor weighed in
Dr. Clarene Cress
Specializes in Pediatrics
Unclear question: It is not uncommon to get a genital yeast infection after taking antibiotics. Often this is treated based on symptoms with antifungal medication like clotrimazole or fluconazole, but if there is recurrence of symptoms after treatment, an evaluation by a doctor is indicated. Pruritis ani, itching around the anus can be caused by hemorrhoids, pinworms, allergies to food or soaps and more.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 19, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.